# SDR QMLA201911129085

- Difficulty date: September 30, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N600HN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 1119
- Aircraft time: 4,047 hours, 14,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 1678
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK DAMAGE (0.25 INCH) WAS FOUND ON THE RH AND LH GUSSETS (P/N L533M1033201 LH / L533M1034201 RH) AND CORROSION WAS FOUND ON 40% OF  FRAME 1 (P/N L533M101104).DAMAGE AND CORROSION WAS FOUND DURING 1000 HOUR INSPECTION. THE DAMAGE WAS REPAIRED VIA PART REPLACEMENT AND REPAIR IAW AIRBUS RDAS AHI 135 53 041 19 REV A.
